AAM  >> Vol. 2 No. 1 (February 2013)

    A New ASE-I Method for Solving Parabolic Equations

  • 全文下载: PDF(351KB)    PP.15-19   DOI: 10.12677/AAM.2013.21003  
  • 下载量: 2,280  浏览量: 6,970  


王 栋:山西师范大学,临汾;
冯 蕾:中国科学院光电研究院,北京

抛物型方程差分格式并行算法 Parabolicl Equations; Parallel Algorithm; Difference Scheme



In this paper, I construct a new ASE-I scheme for solving parabolic partial differential equations in parallel through classical explicit-implicit format and the Saul’yev asymmetric formats. This method is absolutely parallel and stable, and the sub-sections are more flexible, so the scheme is more convenient to apply to solve parabolic partial differential equations. In this paper, we list the mathematical form of this finite difference scheme, analyze the stability of the scheme, and verify the stability and accuracy of this scheme through numerical experiments. The results of numerical experiments are consistent with the theoretical analysis.

王栋, 冯蕾. 并行求解抛物型偏微分方程的一种新ASE-I格式[J]. 应用数学进展, 2013, 2(1): 15-19. http://dx.doi.org/10.12677/AAM.2013.21003


[1] D. J. Evans, M. Sahimi. The alternating group explicit iterative method for solving parabolic equations: 2-dimensional problems. International Journal Computer Mathematics, 1988, 24: 311-341.
[2] B.-L. Zhang, W.-Z. Li. AGE methods with variable coefficient for parabolic computing. Parallel Algorithms and Applications, 1995, 5(3/4): 219-228.
[3] J. Dauglas Jr. A survey of numerical methods for parabolic differential equations. Advances in Computer, Vol.2, Cambridge: Academic Press, 1961: 1-52.
[4] D. J. Evans, A. R. B. Abdullah. A new method for the solution of parabolic differential equations. International Journal of Computer Mathematics, 1991, 38: 241-255.
[5] R. H. Li, B. Liu. The numerical solutions of partial differential equation (3rd Edition). Beijing: Higher Education Press. 2009:107-149. (In Chinese)
[6] D. J. Evans, A. R B. Aboullah. Group explicit methods for parabolic equations. International Journal of Computer Mathematics, 1983, 14(1): 73-105.
[7] L. S. Kang. H. Y. Quan. The numerical solution method of splitting operate for high-dimensional partial differential equation. Shanghai: Shanghai Science and Technology Press, 1990: 1-127.
[8] D. Wang. Operator-splitting methods and its application for solving parabolic equations. Master’s Thesis, Jilin University, 2009. (in Chinese)
[9] D. Y. Li. The Difference Scheme for the solution one-dimensional parabolic equations. Computational Mathematics, 1982, 4(1): 80-90. (in Chinese)